# SDR SWAA2019102138026

- Difficulty date: October 5, 2019
- Submitted: October 21, 2019
- Operation: Air carrier
- Aircraft: N907WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36619
- Aircraft time: 23,717 hours, 40,647 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Plate
- Part number: 115A2781
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING LOWER TRAILING EDGE STRUCTURE WAFFLE PLATE CRACKED OUTBOARD OF PANEL 551DB, INBOARD OF PYLON. / REPAIRED WAFFLE PLATE PER SRM.
